# SDR FDEA202302080227

- Difficulty date: February 8, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 95,562 hours, 22,465 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Frame
- Part number: AJC759349
- Condition: Cracked
- Location: 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE: ZONE 360, LEFT HAND LOWER VERTICAL STABILIZER #363HL ACCESS PANEL   SURROUNDING FRAME FOUND CRACKED, LOCATED BETWEEN STATION 2125 AND STATION 2137.  EMPENNAGE: ZONE 360, LEFT HAND LOWER VERTICAL STABILIZER #363HL ACCESS PANEL   BETWEEN STATION 2125 AND STATION 2137 CRACKED FRAME REMOVED AND REPLACED AS PER   MD-11 SRM 51-33-01-0G. FRAME FABRICATED AS PER DOUGLAS DRAWING #AJC 7593 REVISION Y.   REPAIR CLASSIFIED AS MAJOR PER FEDEX GMM 6-2-100.
